hi, was on methodone for 6yrs. i came off 2 days ago, left at 1 mg. highest dose i was ever on was 40mg. i felt fine even on 1mg, but now that im on none im miserable, dont want to do ANYTHING, cant sleep well at all, sweaty cold hands,kinda feeling hot on the inside, but cold outside! im miserable. was addicted to pain meds, thats how i got started on methodone. now after only 2 days of being done im already wantin to take pain meds to feel better. any suggestions!
My dose now of sub's is 8mgs 3 times a day! I only take 8 in the morning-4 afternoon and 4 @ night! If I switch to done's is 10mgs in the morning and 10 midday! Is that alot to start @? I have takin methadone before when I was very dope sick which was alot and never had cravings for it! Let me know what you think? Thank you DrewBoy7
alot depends on if u stay on a drug long enuf to get addicted..if u dont u dont have to taper too much in the first place....what was ur original doc and dose? and r u trying aftercare as part of ur plan?
Meth is ALOT harder to taper off. It has a longer half life (24-36hrs) than any other opiate based drug-even heroin , so this means the withdrawals are more severe and last longer (apparantly). I'm on meth and am tapering down to get low enough to switch over to either subutex or suboxone , because they r easier to get off. In my opinion , it would not be a great idea to go from sub to meth, kinda like a step up in strength.Meth *****. And the smaller the dose , the harder it is to get off , ******* it is.
Good luck :)